Metrics

From
Schur m-Power Convexity of a New Class of Symmetric Functions with Applications by Shuhong Wang, Hui Wang and Haiyan Yu Turkish Journal of Analysis and Number Theory. 2021, 9(3), 42-47 doi:10.12691/tjant-9-3-2
Views
592
Html 592
Abstract 0
13 November 2021 (publication date) through 12 August 2022 *
37.67 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 617
PDF223
Epub177
XML148
PPT0
Figures36
Tables33
Export: 538
RIS164
BibTex212
Endnote162
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com